Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

Contents of Volume 74, Number 2

All articles in this issue are freely accessible.

Pencils of higher derivations of arbitrary field extensions
James K. Deveney and John N. Mordeson.
Proc. Amer. Math. Soc. 74 (1979), 205-211
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 524286
Morita equivalence of simple Noetherian rings
J. T. Stafford.
Proc. Amer. Math. Soc. 74 (1979), 212-214
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 524287
Über endliche Gruppen mit einer zu $L_{2}(2^{n})$ isomorphen Faktorgruppe
Bernd Baumann.
Proc. Amer. Math. Soc. 74 (1979), 215-222
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 524288
On homomorphisms from algebraic groups to $GL_{n}(Z)$
T. Kambayashi and G. Margrave.
Proc. Amer. Math. Soc. 74 (1979), 223-226
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 524289
Free completely distributive lattices
George Markowsky.
Proc. Amer. Math. Soc. 74 (1979), 227-228
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 524290
On the problem of partitioning ${1,2,\cdots,n}$ into subsets having equal sums
H. Joseph Straight and Paul Schillo.
Proc. Amer. Math. Soc. 74 (1979), 229-231
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 524291
Remarks on the representation of zero by solutions of differential equations
Jet Wimp and David Colton.
Proc. Amer. Math. Soc. 74 (1979), 232-234
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 524292
Properties of representations of Banach algebras with approximate identities
Bruce A. Barnes.
Proc. Amer. Math. Soc. 74 (1979), 235-241
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 524293
The stability of the equation $f(x+y)=f(x)f(y)$
John Baker, J. Lawrence and F. Zorzitto.
Proc. Amer. Math. Soc. 74 (1979), 242-246
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 524294
Generalized parabolic functions using the Perron-Wiener-Brelot method
Neil Eklund.
Proc. Amer. Math. Soc. 74 (1979), 247-253
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 524295
A fixed-point theorem for certain operator valued maps
D. R. Brown and M. J. O’Malley.
Proc. Amer. Math. Soc. 74 (1979), 254-258
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 524296
On a superlinear elliptic boundary value problem at resonance
P. J. McKenna.
Proc. Amer. Math. Soc. 74 (1979), 259-265
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 524297
A note on singular integrals
R. Fefferman.
Proc. Amer. Math. Soc. 74 (1979), 266-270
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 524298
Double commutants of $C_{⋅0}$ contractions. II
Mitsuru Uchiyama.
Proc. Amer. Math. Soc. 74 (1979), 271-277
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 524299
Geometric estimation of the solution to $x+Tx=0$ for unbounded densely defined monotone operator $T$ in Hilbert space
T. E. Williamson.
Proc. Amer. Math. Soc. 74 (1979), 278-284
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 524300
Infinite dimensional $L$-spaces do not have preduals of all orders
Thomas E. Armstrong.
Proc. Amer. Math. Soc. 74 (1979), 285-290
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 524301
Logconcavity of the cooling of a convex body
Gilles Deslauriers and Serge Dubuc.
Proc. Amer. Math. Soc. 74 (1979), 291-294
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 524302
A construction of Hilbert spaces of analytic functions
William W. Hastings.
Proc. Amer. Math. Soc. 74 (1979), 295-298
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 524303
Approximation by quotients of rational inner functions
John N. McDonald.
Proc. Amer. Math. Soc. 74 (1979), 299-300
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 524304
On an extremal problem
Paul G. Nevai.
Proc. Amer. Math. Soc. 74 (1979), 301-306
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 524305
On unitary equivalence of representations of $C^{∗} $-algebras
Joel Anderson.
Proc. Amer. Math. Soc. 74 (1979), 307-310
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 524306
Dual $A^{∗} $-algebras of the first kind
David L. Johnson and Charles D. Lahr.
Proc. Amer. Math. Soc. 74 (1979), 311-314
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 524307
Multipliers of $A^{∗} $-algebras
David L. Johnson and Charles D. Lahr.
Proc. Amer. Math. Soc. 74 (1979), 315-317
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 524308
$P$-points in random universes
Paul E. Cohen.
Proc. Amer. Math. Soc. 74 (1979), 318-321
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 524309
Convergence of measurable random functions
L. Š. Grinblat.
Proc. Amer. Math. Soc. 74 (1979), 322-325
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 524310
Separation by finite sets in connected, continuous images of ordered compacta
L. B. Treybig.
Proc. Amer. Math. Soc. 74 (1979), 326-328
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 524311
Multifunctions and cluster sets
James E. Joseph.
Proc. Amer. Math. Soc. 74 (1979), 329-337
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 524312
Pseudocompactness and closed subsets of products
James E. Joseph.
Proc. Amer. Math. Soc. 74 (1979), 338-342
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 524313
Equivalence of norms for coefficients of unitary group representations
Alberto Alesina.
Proc. Amer. Math. Soc. 74 (1979), 343-349
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 524314
A note on $S$-closed spaces
Asha Mathur.
Proc. Amer. Math. Soc. 74 (1979), 350-352
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 524315
Almost all $1$-set contractions have a fixed point
G. J. Butler.
Proc. Amer. Math. Soc. 74 (1979), 353-357
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 524316
Twisted Whitehead products
Howard J. Marcum.
Proc. Amer. Math. Soc. 74 (1979), 358-362
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 524317
Hurewicz isomorphism theorem for Steenrod homology
Y. Kodama and A. Koyama.
Proc. Amer. Math. Soc. 74 (1979), 363-367
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 524318
Coherent group rings and finiteness conditions for CW-complexes
Philip S. Hirschhorn.
Proc. Amer. Math. Soc. 74 (1979), 368-370
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 524319
Separability and minimal weak base topologies
S. W. Davis and R. M. Stephenson.
Proc. Amer. Math. Soc. 74 (1979), 371-378
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 524320
Homogeneity by isotopy
Gene G. Garza.
Proc. Amer. Math. Soc. 74 (1979), 379-380
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 524321
A characterization of compact groups
David L. Johnson.
Proc. Amer. Math. Soc. 74 (1979), 381-382
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 524322
Local solvability of left invariant differential operators on the Heisenberg group
Linda Preiss Rothschild.
Proc. Amer. Math. Soc. 74 (1979), 383-388
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 524323
On monoidal transformations of coherent sheaves
Joshua H. Rabinowitz.
Proc. Amer. Math. Soc. 74 (1979), 389-390
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 524324
Erratum to: “Fibered stable compacta have finite homotopy type” (Proc. Amer. Math. Soc. 71 (1978), no. 1, 123–129)
Ross Geoghegan.
Proc. Amer. Math. Soc. 74 (1979), 391
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 524325
American Mathematical Society